Hey! Okay so I took the morning after pill 12 hours after sex
Patient :Hey! Okay so I took the morning after pill 12 hours after unprotected sex in January, 5 days after my last period had ended. A week after I had a short and light bleed, painful and heavy enough to wear a tampon. 4 weeks later I took 2 pregnancy tests (both negative), then got my period 2 days later although it was lighter and shorter than usual. Now I am on my period, although i have only had it for 2 days and it has basically stopped now and was light. Could i be pregnant? Im showing no other symptoms. Also it may be worth noting that just over a month before taking the morning after pill i had been taking norothisterone to delay my period. Please help!
Thanks for the query.
Since repeated pregnancy tests have come out to be negative, there is no chance of pregnancy. You were already on norethisterone pills and also had taken the morning after pill after a few days of stopping norethisterone. Generally, it is a known fact that these pills which are hormonal in nature can alter your cycles by delaying or even advancing them. They also cause spotting, irregular bleeding patterns, heavy or light flow and other changes. Hence as of now since the bleeding is under control, there is nothing to worry. However, you have to remember that the pills have to be used only for emergency and not regularly and haphazardly as they have a lot of side effects.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.